Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


epzicom rash
Oct 23, 2009

i've tried googling to no avail to figure out what an epzicom caused rash looks like. to preface, i've been on epzicom for years now, without incident but about two months ago i broke out with this 'rash' on my face, it looks like it should be acne but it's not...the lumps and bumps never change position or go away and they never 'come to a head' like acne. i am wondering if this is perhaps caused from my epzicom? in advance, thank you for any assistance!

Response from Dr. Henry

The standard Epzicom rash is usually not localized to the face being more generalized (over large areas of the body). If the rash is due to the abacavir (hypersensitivity reaction) then it is almost always seen in the first several weeks in treatment (1-4 weeks) and is quite rare after > 3-6 months. Also the characteristics of the rash you describe on the race do not sound like a drug rash. Recommend an evaluation by your HIV specialist and perhaps with consultation with a dermatologist. KH



Previous
Can I order Atripla onlin
Next
I'm not sleeping anymore

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement